About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 63, Pages 4007-4013
http://dx.doi.org/10.1155/S0161171203208024

Two fixed-point theorems for mappings satisfying a general contractive condition of integral type

Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA

Received 6 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish two fixed-point theorems for mappings satisfying a general contractive inequality of integral type. These results substantially extend the theorem of Branciari (2002).